Discussions that mention tylenol

Brain & Nervous System Disorders board


My situation.

I am a 26 year old relatively healthy male. At about 23 years of a age, there was a period of a few weeks in college in which I had a weird slight jerky feeling, almost like a slight shock pulse went through my system. I shrugged it off as nothing and it soon went away. A few months ago, I notice a very slight feeling of having a tremor in my arms...very slight. Nothing very noticeable by any regards. About 5 days ago I started getting a weird feeling where I would get very slight jerky movements when turning to look or speak to someone (someone like before)...one might say they were ever so slightly uncontrolled...albeit probably not noticeable. I also have a slightly stiff neck and back of the head. I also have been twitching in the legs a little more at night these past couple of months.

I have been taking a lot of tylenol and sleep medication the last 2 to 3 years for my chronic pevlic pain syndrome/prostatitis and I am concerned I may have Parkinson's or possible a brain tumour, possibly due to medicine. I never have had headaches or vision problems at all. Are these likely conditions possible?

P.S. I don't have any family history of parkinson's or neurological problems.

Comments?
Fast boy!
The only help I can give you is to go to the doctor and get a CT and or a MRI, that is the only way your going to know what the hell is going on. I just did a ct about a month ago and I did an MRI today get the results tomorrow ( fingers are crossed ). No matter what anyone says to you, you are still going to have that in the back of your mind... I am going through the headache and twitching thing as well, been for the past 2 months. Have you even went to a doctor about this yet? Some people say depression can cause all sorts of strange things, do you think your stressed out? or even depressed? Well I do hope that you find out what is wrong with you, but if you really want to know, GO TO THE DOCTORS......... Keep me posted. I do know that taking tylenol and other kinds of medicines can lead to rebound headaches, and you have beeb taking the meds for awhile, oh and just so you know, a headache from a brain tumor is usually the last symptom.... :angel: